Dirichlet motives via modular curves
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 3, p. 313-345
@article{ASENS_1999_4_32_3_313_0,
     author = {Huber, Annette and Kings, Guido},
     title = {Dirichlet motives via modular curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {3},
     year = {1999},
     pages = {313-345},
     doi = {10.1016/s0012-9593(99)80016-0},
     zbl = {0929.14013},
     mrnumber = {2000b:11067},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1999_4_32_3_313_0}
}
Huber, Annette; Kings, Guido. Dirichlet motives via modular curves. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 3, pp. 313-345. doi : 10.1016/s0012-9593(99)80016-0. http://www.numdam.org/item/ASENS_1999_4_32_3_313_0/

[Be1] A. A. Beilinson, Notes on absolute Hodge cohomology, in Applications of Algebraic K-theory to Algebraic Geometry and Number Theory, Proceedings of a Summer Research Conference held June 12-18, 1983, in Boulder, Colorado, Contemp. Math., vol. 55, Part I, AMS, Providence, pp. 35-68. | Zbl 0621.14011

[Be2] A. Beilinson, Higher regulators and values of L-functions, Jour. Soviet Math. 30, 1985, pp. 2036-2070. | Zbl 0588.14013

[Be3] A. Beilinson, Higher regulators of modular curves, Contemporary Math. Vol. 55, I (1986). | MR 88f:11060 | Zbl 0609.14006

[BIK] S. Bloch and K. Kato, L-functions and Tamagawa Numbers of Motives, in P. Cartier et al. (eds.), in The Grothendieck Festschrift, Volume I, Birkhäuser 1990, pp. 333-400. | MR 92g:11063 | Zbl 0768.14001

[Br] C. Brinkmann, Die Andersonextension und 1-Motive, Bonner Mathematische Schriften. 223. Bonn : Univ. Bonn, Math.-Naturwiss. Fak. (1991). | MR 94a:11087 | Zbl 0749.14001

[De1] C. Deninger, Higher regulators and Hecke L-series of imaginary quadratic fields. II, Ann. Math., II. Ser. 132, No. 1, 131-158 (1990). | MR 91i:19003 | Zbl 0721.14005

[De2] C. Deninger, Extensions of motives associated to symmetric powers of elliptic curves and to Hecke characters of imaginary quadratic fields, in : F. Catanese (ed.) : Proc. Arithmetic Geometry, Cortona, 1994, Cambridge University Press, 1997, pp. 99-137. | MR 98i:11043 | Zbl 0888.14002

[Den-Sch] C. Deninger and A. J. Scholl, The Beilinson conjecture in : J. Coates, M.J. Taylor (eds.) : L-functions and Arithmetic. London Math. Soc. LNS 153 (1991). | MR 92h:11056 | Zbl 0729.14002

[Es] H. Esnault, On the Loday Symbol in the Deligne-Beilinson Cohomology, K-Theory 3, 1989, pp. 1-28. | MR 90j:14025 | Zbl 0697.14006

[Fr] E. Freitag, Hilbert modular forms, Springer (1990). | MR 91c:11025 | Zbl 0702.11029

[Ha] G. Harder, Eisensteinkohomologie und die Konstruktion gemischter Motive, LNM 1562, Springer 1993. | MR 95g:11043 | Zbl 0795.11024

[Hu1] A. Huber, Mixed Motives and their Realization in Derived Categories. Springer LNM 1604 (1995). | MR 98d:14030 | Zbl 0938.14008

[Hu2] A. Huber, Mixed perverse sheaves on schemes over number fields, Comp. Math. 108, 1997, pp. 107-121. | MR 98k:14024 | Zbl 0882.14006

[HuK] A. Huber and G. Kings, Degeneration of l-adic Eisenstein classes and of the elliptic polylog, Invent. Math. 135, 1999, pp. 545-594. | MR 2000b:11068 | Zbl 0955.11027

[HuW] A. Huber and J. Wildeshaus, Classical motivic polylogarithm according to Beilinson and Deligne, Doc. Math. J. DMV 3, 1998, pp. 27-133. | MR 99k:19001a | Zbl 0906.19004

[J] U. Jannsen, Continuous étale cohomology, Math. Ann. 280, 1988, pp. 207-245. | MR 89a:14022 | Zbl 0649.14011

[Ki1] G. Kings, Extensions of motives of modular forms, Math. Ann. 309, 1997, pp. 375-399. | MR 98j:11050 | Zbl 0913.11025

[Ki2] G. Kings, Extensions of motives associated to K-theory elements for Hilbert modular forms, J. reine angew. Math. 503, 1998, pp. 109-128. | MR 99g:11078 | Zbl 0913.11024

[Kk] B. Köck, Chow Motif and Higher Chow Theory of G/P, manuscripta mathematica 70 91, 363-372. | MR 91m:14077 | Zbl 0735.14001

[Neu] J. Neukirch, The Beilinson Conjecture for algebraic number fields, in : M. Rapoport et al. : Beilinson's conjectures on special values of L-functions, Academic press 1988. | MR 90f:11042 | Zbl 0651.12009

[Sch-Sch] N. Schappacher and A. J. Scholl, The boundary of the Eisenstein symbol, Math. Ann., 290, 1991, pp. 303-321. | MR 93c:11037a | Zbl 0729.11027

[Sch] A. J. Scholl, Motives for modular forms, Invent. Math. 100, No. 2, 1990, pp. 419-430. | MR 91e:11054 | Zbl 0760.14002